# SDR SWAA084546

- Difficulty date: August 17, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 43,635 hours, 36,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517852
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 179, LBL 17.  REPAIRED WEB PER SRM.
